# SDR A6WA201240607

- Difficulty date: May 14, 2012
- Submitted: July 6, 2012
- Operation: Air carrier
- Aircraft: N437AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7244
- Aircraft time: 22,249 hours, 21,373 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fs 621 To 630
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LOWER OBLIBUE ANGLE ON 621 BULKHEAD AFT SIDE CRACKED.  REMOVED UNSERVICEABLE LT LOWER OBLIQUE ANGLE ON 621 BULKHEAD AFT SIDE.  INSTALLED SERVICEABLE LT LOWER OBLIQUE ANGLE.
